# SDR N6WA20200303203

- Difficulty date: March 2, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N521GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10282
- Aircraft time: 28,076 hours, 19,009 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE FS280.00 BULKHEAD CORROSION. COMPLIED WITH INSTALLMENT OF THE RIGHT HAND FS280.00 BULKHEAD LOWER WEB  PER EO C700/900-53MR-006-O.
